# SDR 97ZZZX3404

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2018Q
- Make and model: Beech 95-B55
- Aircraft serial: TC2165
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: HE7805
- Condition: Leak
- Location: Fuel System
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VALVE INSTALLED TO REPLACE DEFECTIVE NEW FUEL VALVE WITH ONLY 24 HOURS TIME.  THIS VALVE BEGAN TO LEAK WITH 25 HOURS TIME IN SERVICE.
